# SDR DL767001615

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 52,935 hours, 25,243 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112T704117
- Condition: Misaligned
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SIDE LINK FITTINGS HAVE SHORT E/D HOLES IN ADDITION TO ONE OVERSIZED HOLE AND ONE SPOTFACE AREA.  ER/A 334808-14.
